W.Y.C. Chen, N.J.Y. Fan and A.F.Y. Zhao,
Partitions and partial matchings avoiding neighbor patterns,
European J. Combin. 33 (2012) 491-504.

Cited by

  1. N. Eriksen and J. Sjöstrand, Equidistributed statistics on matchings and permutations, Electron. J. Combin. 21(4) (2014) Paper 4.43, 30 pp.

  2. Q.-H. Guo, L.H. Sun and J. Wang, Regular simple queues of protein contact maps, Bull. Math. Biol. 79(1) (2017) 21-35.

  3. N. Khare, R. Lorentz and C.H. Yan, Moments of matching statistics, J. Comb. 8(1) (2017) 1-27.

  4. K.B. Wong and C.Y. Ku, A generalization of the extremal function of the Davenport-Schinzel sequences, arXiv:1311.1594.

  5. S.H.F. Yan and Y. Xu, On partitions avoiding right crossings, arXiv:1110.0904.

  6. C. Ying and J. Yu, An operator on ascent sequences, Wuhan Univ. J. Nat. Sci. 19 (2014) 289-294.